# SDR SWIA201334090

- Difficulty date: July 24, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 40,653 hours, 52,709 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR IS DIFFICULT TO OPEN & CLOSE.  FLT#5343 CLEANED & LUBED MAIN DOOR HANDLE & ROLLERS, ADJUSTED MAIN CABIN DOOR LOCK CAM ACTUATING RODS.
